MathSciNet Relay Station
MathSciNet bibliographic data
MR2422329 (2009e:90076) 90C52 (65K10 90C26)
Andrei, Neculai A scaled nonlinear conjugate gradient algorithm for unconstrained optimization. Optimization 57 (2008), no. 4, 549–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement